Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1916, Issue 146

Issues

Über trigonometrische Polynome.

Leopold Fejér
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1916.146.53

About the article

Published Online: 2009-12-09

Published in Print: 1916-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1916, Issue 146, Pages 53–82, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1916.146.53.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ANAMARIJA JUHAS and LADISLAV A NOVAK
Sadhana, 2015, Volume 40, Number 2, Page 425
[2]
Anamarija Juhas and Ladislav A. Novak
Mathematical Problems in Engineering, 2014, Volume 2014, Page 1
[3]
Anamarija Juhas and Ladislav A. Novak
Mathematical Problems in Engineering, 2015, Volume 2015, Page 1
[4]
D.Ž Doković and L. Legorreta
Linear and Multilinear Algebra, 1992, Volume 32, Number 3-4, Page 283
[5]
Martin Claussen
Boundary-Layer Meteorology, 1983, Volume 27, Number 3, Page 209
[6]
M. Gustave Rados
Rendiconti del Circolo Matematico di Palermo, 1923, Volume 47, Number 1, Page 62
[7]
G. Szegő
Mathematische Annalen, 1921, Volume 82, Number 3-4, Page 188
[8]
Gabriel Szegő
Mathematische Annalen, 1919, Volume 79, Number 4, Page 323
[9]
G. Szeg�
Mathematische Annalen, 1921, Volume 84, Number 3-4, Page 232

Comments (0)

Please log in or register to comment.
Log in